Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
A multidimensional integral inequality for monotone functions of several variables
Faculty of Textile Technology, University of Zagreb.
Faculty of Chemical Engineering and Technology, University of Zagreb.
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
1996 (English)In: Acta Scientarum Mathematicarum, ISSN 0001-6969, Vol. 62, no 3, p. 407-412Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1996. Vol. 62, no 3, p. 407-412
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:ltu:diva-10689Local ID: 987220a0-a48a-11db-8975-000ea68e967bOAI: oai:DiVA.org:ltu-10689DiVA, id: diva2:983635
Note
Godkänd; 1996; 20070115 (evan)Available from: 2016-09-29 Created: 2016-09-29 Last updated: 2017-11-24Bibliographically approved

Open Access in DiVA

No full text in DiVA

Authority records BETA

Persson, Lars-Erik

Search in DiVA

By author/editor
Persson, Lars-Erik
By organisation
Mathematical Science
In the same journal
Acta Scientarum Mathematicarum
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 56 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf